# SDR AALA2020082099009

- Difficulty date: August 18, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 20,715 hours, 8,034 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Bolt
- Part number: 83769H1417
- Condition: Undertorqued
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - ENGINE 2, FORWARD MOUNT BOLTS FAILED TORQUE CHECK.  REMOVED AND REPLACED ENGINE 2 FORWARD MOUNT BOLTS PER AMM 71-21-12.
